# SDR USAASB09007

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY PATH LIGHTING FROM SEAT ROWS 17 THRU 20 INOPERATIVE.  MX REMOVED AND REPLACED FUSES IN BATTERY PACK LOCATED AT OVERHEAD RT SIDE IN AFT GALLEY. OPS CHECK GOOD.
